Periodic solutions for nonlinear differential systems: the second order bifurcation function
MetadataShow full item record
We are concerned here with the classical problem of Poincaré of persistence of periodic solutions under small perturbations. The main contribution of this work is to give the expression of the second order bifurcation function in more general hypotheses than the ones already existing in the literature. We illustrate our main result constructing a second order bifurcation function for the perturbed symmetric Euler top.
Is part ofTopological Methods in Nonlinear Analysis, 2014, vol. 43, núm. 2, p. 403-419
European research projects
Showing items related by title, author, creator and subject.
A second order analysis of the periodic solutions for nonlinear periodic differential systems with a small parameter Buica, Adriana; Giné, Jaume; Llibre, Jaume (Elsevier, 2012)We deal with nonlinear T–periodic differential systems depending on a small parameter. The unperturbed system has an invariant manifold of periodic solutions. We provide the expressions of the bifurcation functions up to ...
Giné, Jaume; Llibre, Jaume; Wu, Kesheng; Zhang, Xiang (Elsevier, 2016)In this paper we provide an arbitrary order averaging theory for higher dimensional periodic analytic differential systems. This result extends and improves results on averaging theory of periodic analytic differential ...
On the periodic orbit bifurcating from a Hopf bifurcation in systems with two slow and one fast variables García, I. A. (Isaac A.); Llibre, Jaume; Maza Sabido, Susanna (Elsevier, 2014)The Hopf bifurcation in slow-fast systems with two slow variables and one fast variable has been studied recently, mainly from a numerical point of view. Our goal is to provide an analytic proof of the existence of the ...